Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 50, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 14, 2013, 10:10 AM CDT for Clarke County, Lauderdale County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2013, 10:10 AM CDT (15:10 UTC)
- Expired
- Apr 14, 2013, 12:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clarke County, MS, Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 128 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -218 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
243
WGUS54 KJAN 141510
FFWJAN
MSC023-075-141715-
/O.NEW.KJAN.FF.W.0050.130414T1510Z-130414T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1010 AM CDT SUN APR 14 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF QUITMAN...
LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LAUDERDALE...MERIDIAN STATION...
MERIDIAN...
* UNTIL 1215 PM CDT
* AT 1009 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
A LARGE AREA OF RAIN...ALONG WITH A FEW THUNDERSTORMS...PRODUCING
VERY HEAVY RAIN ACROSS THE AREA. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN
THE PAST THREE HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DALEVILLE AND KEWANEE
HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT TWO
HOURS WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3189 8847 3185 8863 3182 8889 3255 8887
3258 8872 3258 8839
$$
OLB1 follow-up statement
602
WGUS74 KJAN 141631
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1131 AM CDT SUN APR 14 2013
MSC023-075-141715-
/O.CON.KJAN.FF.W.0050.000000T0000Z-130414T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAUDERDALE MS-CLARKE MS-
1131 AM CDT SUN APR 14 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
CLARKE AND LAUDERDALE COUNTIES...
AT 1131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT AREAS OF HEAVY RAIN ACROSS THE AREA. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE
PAST THREE HOURS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARTIN...SUQUALENA...MEEHAN...SAVOY...LAUDERDALE...KEWANEE...
TOOMSUBA...ALAMUCHA...ZERO...INCREASE...NELLIEBURG...MERIDIAN
STATION...MARION AND COLLINSVILLE
PERIODS OF HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE
NEXT TWO HOURS WITH AN ADDITIONAL ONE INCH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3189 8847 3185 8863 3182 8889 3255 8887
3258 8872 3258 8839
$$
OLBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 14, 9:50 AM CDT, 20 minutes earlier.
Area forecast discussion, Apr 14, 9:50 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 950 AM CDT SUN APR 14 2013 .UPDATE...LATEST SATELLITE IMAGERY SHOWED A SHORTWAVE TROUGH MOVING EAST OVER THE NORTHERN GULF OF MEXICO. THE SURFACE FRONT WAS OFFSHORE AND IS EXPECTED TO STAY THERE FOR TODAY. THERE WAS GOOD UPPER DIVERGENCE OVER EAST/SOUTHEAST MISSISSIPPI WITH STRONG MOISTURE TRANSPORT. AREA RADARS SHOWED MODERATE TO LOCALLY HEAVY RAIN ACROSS THE REGION. THE RADARS WERE UNDERESTIMATING RAINFALL AMOUNTS IN THE SOUTHEAST SOME. THERE WAS THE COMBINATION OF 330 THETA AIR AND AREA SOUNDINGS SHOWED PWATS AROUND 1.8 INCHES WITH DEEP MOISTURE TO 200 MBS FOR AN EFFICIENT RAIN MAKER. HATTIESBURG AREA HAD REPORTED FLOODING AROUND THE CITY WITH SOME WATER IN SOME HOMES. EOC HAD OVER 3 INCHES OF RAINFALL. MAY HAVE TO ISSUE A FEW MORE FLASH FLOOD WARNINGS BEFORE THE DAY IS OUT. THERE IS ALSO SOME BRIEF GUSTY WINDS OF 30 TO 40 MPH IN THE WAKE OF THE RAIN AREA THAT IS LIFTING OUT OF THE REGION FROM THE WEST. THIS WAS SUPPORTED BY A TIGHT PRESSURE GRADIENT OVER THE REGION. SO EXPECT THE RAINS TO LIFT OUT OF THE REGION DURING THE AFTERNOON HOURS AND EXIT BY TONIGHT. SO WITH THIS IN MIND WILL MAKE NO CHANGES TO THE CURRENT FORECAST./17/ ./PREVIOUS DISCUSSION...440 AM CDT SUN APR 14 2013 .DISCUSSION... TONIGHT THROUGH MONDAY NIGHT... AS WE GO INTO TONIGHT...SKIES WILL ATTEMPT TO CLEAR OVER A MOIST BOUNDARY LAYER AND RAIN-SOAKED GROUND...AND THIS SHOULD RESULT IN AREAS OF FOG FOR LATE TONIGHT THROUGH EARLY MONDAY. AFTER A WARM AND DRY MONDAY...A REPEAT OF STRATUS/FOG WILL BE POSSIBLE MONDAY NIGHT. /EC/ TUESDAY THROUGH SUNDAY... NOT MUCH CHANGE IN THE EXTENDED PORTION OF THE FORECAST. RATHER STOUT SUBTROPICAL RIDGING WILL BE IN PLACE OVER THE SOUTHEASTERN CONUS TUESDAY AND WEDNESDAY IN ADVANCE OF A DEEP TROUGH TAKING SHAPE OVER THE WESTERN HALF OF THE COUNTRY. STRONG SURFACE HIGH PRESSURE OVER THE SOUTHEAST WILL CONTINUE TO PULL WARM/MOIST GULF AIR ACROSS THE ARKLAMISS THROUGH EARLY THURSDAY BEFORE A COLD FRONT ASSOCIATED WITH THE AFOREMENTIONED LOW PRESSURE SYSTEM SWINGS ACROSS THE REGION. TEMPERATURES TUE/WED ARE GOING TO BE WELL ABOVE NORMAL FOR MID APRIL WITH HIGHS CLIMBING INTO THE MID 80S. THINGS WILL CHANGE HEADED INTO THURSDAY AS THE COLD FRONT APPROACHES THE REGION. CLOUD COVER WILL HELP KEEP TEMPS A TAD COOLER ALTHOUGH HIGHS IN THE UPPER 70S/LOWERS 80S ARE STILL EXPECTED (WARMEST ACROSS THE EAST). THE MODELS CONTINUE TO DANCE AROUND WITH FRONTAL TIMING BUT REMAIN FOCUSED IN THE THURSDAY AFTERNOON/THURSDAY EVENING TIMEFRAME. THE ANTECEDENT WARM/MOIST ATMOSPHERE THAT WILL BE IN PLACE AHEAD OF THE FRONT SHOULD SET THE STAGE FOR SEVERE WEATHER POTENTIAL AS THE FRONT PASSES...BUT EXACT DETAILS WITH RESPECT TO COVERAGE/INTENSITY REMAIN UNCERTAIN THIS FAR IN ADVANCE. SURFACE DEW POINTS LOOK TO BE IN THE UPPER 60S/NEAR 70 BY THURSDAY AFTERNOON... AND COUPLED WITH STEEP MID LEVEL LAPSE RATES SHOULD BE SUFFICIENT FOR SBCAPE VALUES NEAR/IN EXCESS OF 1500J/KG ACROSS AREAS AHEAD OF THE FRONT. BEST HEIGHT FALLS/SHEAR LOOKS LIKE IT MAY BE CONFINED ACROSS AREAS FURTHER NORTH THAN SOUTH...BUT WON'T TRY TO GET TOO SPECIFIC AT THIS POINT. WILL KEEP A MENTION OF SEVERE WEATHER POTENTIAL IN THE HWO/GRAPHICS FOR THU AFTN/EVE. MUCH COOLER WEATHER CAN BE EXPECTED IN WAKE OF THE FRONT AS A 1025MB HIGH PRESSURE CENTER BUILDS OVER THE MS VALLEY. TEMPS WILL LIKELY FALL BACK BELOW NORMAL FRI THROUGH THE WEEKEND...ALONG WITH CLEAR SKIES. AS FOR TEMPS/POPS...I DID CONTINUE THE TREND OF TRIMMING AFTN POPS TUE/WED AS A STRONG CAP ACROSS THE REGION KEEPS THINGS IN CHECK. WITH THAT SAID...WOULDN'T BE TOTALLY SURPRISED TO SEE A SHOWER OR THUNDERSTORM EACH AFTN/NOTHING SIGNIFICANT. TEMPS LOOKED GOOD UNTIL THE FRONT PASSES WHERE COOLER HIGHS/LOWS OFFERED BY THE EURO MOS FOR THE WEEKEND SEEMED A BIT MORE REASONABLE. /BK/ && .AVIATION...WIDESPREAD RAIN...ALONG WITH A FEW THUNDERSTORMS...WILL CONTINUE ALONG AND EAST OF THE NATCHEZ TRACE CORRIDOR THIS MORNING...GRADUALLY DIMINISHING FROM THE WEST THROUGH THE EARLY AFTERNOON. PERIODS OF GUSTY WIND ARE EXPECTED IMMEDIATELY BEHIND THE HEAVIER RAIN SHIELD. SUSTAINED WIND SPEEDS 20-30 MPH WITH POSSIBLE GUSTS AROUND 40 MPH WILL DEVELOP AS RAIN DIMINISHES AND CONTINUE 2-3 HOURS BEFORE WIND SPEEDS DECREASE TO 5-15 MPH. CONDITIONS WILL BE MOSTLY VFR BUT AREAS OF MVFR CIGS/VSBYS CAN BE EXPECTED IN REGIONS OF HEAVIER RAIN. WIDESPREAD LIFR CONDITIONS MAY DEVELOP LATE TONIGHT AFTER RAIN HAS ENDED WHEN FOG/LOW STRATUS FORMATION IS EXPECTED. ANY FOG/STRATUS WILL MIX OUT MID/LATE MONDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 63 85 68 / 87 7 5 11 MERIDIAN 70 58 82 65 / 100 10 5 11 VICKSBURG 75 61 85 67 / 60 5 6 11 HATTIESBURG 77 63 86 69 / 99 7 8 7 NATCHEZ 76 62 84 70 / 88 4 8 7 GREENVILLE 75 61 83 67 / 27 6 10 12 GREENWOOD 75 62 83 68 / 35 6 5 12 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/03/EC/BK
Hazardous weather outlook, Apr 14, 5:23 AM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 523 AM CDT SUN APR 14 2013 MSZ054>066-072>074-151030- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 523 AM CDT SUN APR 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT PERIODS OF HEAVY RAINFALL ARE EXPECTED THIS MORNING AS A LARGE COMPLEX OF RAIN AND THUNDERSTORMS MOVES ACROSS SOUTHERN PORTIONS OF THE ARKLAMMISS. TOTAL RAINFALL OF UP TO TWO OR THREE INCHES WILL BE POSSIBLE RESULTING IN PONDING OF WATER ON ROADWAYS AND IN LOW-LYING AREAS. IN ADDITION...A FEW STRONG THUNDERSTORMS CONTAINING PEA TO DIME SIZE HAIL AND 35 TO 45 MPH WIND GUSTS WILL BE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG COLD FRONT WILL BRING THE POSSIBILITY FOR SEVERE WEATHER TO THE ARKLAMISS FROM THURSDAY INTO THURSDAY NIGHT. THERE IS UNCERTAINTY WITH RESPECT TO EXACT TIMING OF THIS SYSTEM...SO PLEASE STAY TUNED TO UPDATES HEADING INTO NEXT WEEK. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THURSDAY INTO THURSDAY NIGHT. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>053-151030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- 523 AM CDT SUN APR 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS... NORTHEAST LOUISIANA..AND MUCH OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG COLD FRONT WILL BRING THE POSSIBILITY FOR SEVERE WEATHER TO THE ARKLAMISS FROM THURSDAY INTO THURSDAY NIGHT. THERE IS UNCERTAINTY WITH RESPECT TO EXACT TIMING OF THIS SYSTEM...SO PLEASE STAY TUNED TO UPDATES HEADING INTO NEXT WEEK. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THURSDAY INTO THURSDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. EC/BK
In the hours before
Special weather statement, Apr 14, 7:46 AM CDT, 2 hours 24 minutes before
MSZ074-141345-
FORREST MS-
746 AM CDT SUN APR 14 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
746 AM CDT SUN APR 14 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED OVER SUNRISE AT 745 AM CDT...MOVING NORTHEAST AT 40 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHERN FORREST COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3137 8934 3144 8924 3144 8914 3143 8914
3127 8914 3122 8922
TIME...MOT...LOC 1245Z 235DEG 35KT 3135 8919
OLBSpecial weather statement, Apr 14, 8:32 AM CDT, 1 hour 38 minutes before
MSZ027>029-032-033-036>038-042>045-048>051-053>056-141440- ATTALA MS-WINSTON MS-WEBSTER MS-SMITH MS-SIMPSON MS-SCOTT MS- RANKIN MS-OKTIBBEHA MS-NEWTON MS-NESHOBA MS-MONTGOMERY MS-MADISON MS- LEAKE MS-HOLMES MS-HINDS MS-COPIAH MS-CLAIBORNE MS-CHOCTAW MS- CARROLL MS-YAZOO MS- 832 AM CDT SUN APR 14 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 832 AM CDT SUN APR 14 2013 GUSTY WINDS WILL BE POSSIBLE BEHIND THE LARGE RAIN SHIELD MOVING ACROSS THE AREA THIS MORNING. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WILL BE POSSIBLE WITH OCCASIONAL GUSTS AROUND 40 MPH. THESE HIGHER WIND SPEEDS WILL LAST 2 TO 3 HOURS THEN DIMINISH TO 10 TO 15 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3348 8896 3179 8958 3189 9073 3359 8984 TIME...MOT...LOC 1326Z 286DEG 28KT 3348 8975 3194 9056 OLB
Local storm report, Apr 14, 8:58 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
858 AM CDT SUN APR 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 AM FLASH FLOOD HATTIESBURG 31.31N 89.31W
04/14/2013 FORREST MS EMERGENCY MNGR
NUMEROUS STREETS FLOODED IN HATTIESBURG. SOME WATER ALSO
IN HOMES.
0849 AM HEAVY RAIN HATTIESBURG 31.31N 89.31W
04/14/2013 M3.16 INCH FORREST MS EMERGENCY MNGR
AT THE EOC IN HATTIESBURG
&&
JCULINSpecial weather statement, Apr 14, 9:11 AM CDT, 59 minutes before
MSZ059-060-141510-
ADAMS MS-JEFFERSON MS-
911 AM CDT SUN APR 14 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
911 AM CDT SUN APR 14 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF NATCHEZ AT 911 AM
CDT...MOVING NORTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN JEFFERSON AND NORTHERN ADAMS COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3162 9146 3161 9142 3163 9140 3169 9140
3181 9107 3149 9125 3149 9146 3154 9146
3157 9140 3159 9140 3160 9142 3159 9146
TIME...MOT...LOC 1411Z 238DEG 35KT 3159 9133
OLBSpecial weather statement, Apr 14, 9:36 AM CDT, 34 minutes before
MSZ027>033-036>039-043>046-048>059-061>066-072>074-141550-
ATTALA MS-WINSTON MS-WEBSTER MS-SMITH MS-SIMPSON MS-SCOTT MS-
RANKIN MS-OKTIBBEHA MS-NOXUBEE MS-NEWTON MS-NESHOBA MS-MONTGOMERY MS-
MARION MS-MADISON MS-LOWNDES MS-LINCOLN MS-LEAKE MS-LAWRENCE MS-
LAUDERDALE MS-LAMAR MS-KEMPER MS-JONES MS-JEFFERSON DAVIS MS-
JEFFERSON MS-JASPER MS-HOLMES MS-HINDS MS-FRANKLIN MS-FORREST MS-
COVINGTON MS-COPIAH MS-CLAY MS-CLARKE MS-CLAIBORNE MS-CHOCTAW MS-
CARROLL MS-
936 AM CDT SUN APR 14 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
936 AM CDT SUN APR 14 2013
GUSTY WINDS WILL BE POSSIBLE BEHIND THE LARGE RAIN SHIELD MOVING
ACROSS THE AREA THIS MORNING. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH
WILL BE POSSIBLE WITH OCCASIONAL GUSTS AROUND 40 MPH. THESE HIGHER
WIND SPEEDS WILL BEGIN AS RAIN DIMINISHES AND LAST 2 TO 3 HOURS
BEFORE DECREASING TO 5 TO 15 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER
TREES.
LAT...LON 3100 8983 3134 9011 3135 9117 3356 8905
3329 8970 3288 8997 3305 9043 3309 9043
3337 9031 3337 9033 3346 9010 3368 9012
3374 8904 3322 8830 3217 8843 3186 8860
3182 8894 3144 8894 3143 8914 3090 8914
TIME...MOT...LOC 1434Z 309DEG 39KT 3353 8892 3176 8998
OLBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:24 PM CDT | River Flood Warning | JAN | Sunflower | 48 hr |
| Apr 14, 6:46 AM CDT | Flash Flood Warning | JAN | Marion | 3 hr |
| Apr 14, 7:46 AM CDT | Special Weather Statement | JAN | Forrest | 59 min |
| Apr 14, 8:32 AM CDT | Special Weather Statement | JAN | Attala, Choctaw, Copiah, Hinds, Leake, Madison and 4 more | 68 min |
| Apr 14, 8:51 AM CDT | Flash Flood Warning | JAN | Forrest | 114 min |
| Apr 14, 9:11 AM CDT | Special Weather Statement | JAN | Adams | 59 min |
| Apr 14, 9:36 AM CDT | Special Weather Statement | JAN | Carroll, Choctaw, Clarke, Copiah, Covington, Forrest and 23 more | 74 min |
| Apr 14, 9:40 AM CDT | River Flood Warning | JAN | Neshoba | 34 hr |
| Apr 14, 10:51 AM CDT | Special Weather Statement | JAN | Attala, Choctaw, Clarke, Clay, Copiah, Covington and 24 more | 74 min |
| Apr 14, 11:13 AM CDT | River Flood Warning | JAN | Jones | 71 hr |
| Apr 14, 12:17 PM CDT | Special Weather Statement | JAN | Choctaw, Clarke, Covington, Forrest, Jasper, Jones and 12 more | 103 min |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.